Yenizin syrup

Yenizin

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Yenizin?

The active ingredient of Yenizin brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Yenizin is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Yenizin include: ; ; ; ; ; .

How to Buy Yenizin tablets online?

To get Yenizin online - just click on the "Buy Now" button in the top and follow along with our store. Payment and Order takes a few minutes, and all measures are evident. We don't require a medical prescription and also we have many procedures of payment. Considering all the details of rapid delivery and confidentiality, you can read on the applicable pages on the hyperlinks from the top menu.

Related Medications

APC-Loratadine

APC-Loratadine 10mg

loratadine

More info

Cobatect

Cobatect 10ml

azelastine

More info

Yenizin

Yenizin 10mg, 5mg

cetirizine

More info

Zeda

Zeda 10mg, 5mg

cetirizine

More info

Serious allergic reaction

In rare cases, it's possible to have a serious allergic reaction (anaphylaxis) to Yenizin.

Q: I am currently taking Zyrtec 10 mg once a day. In spite of this, I'm still having severe symptoms. Can I take a second tablet in 24 hours? If not, can you recommend a stronger drug for seasonal allergies?

A: Antihistamines, including Zyrtec (Yenizin), are commonly used to treat allergic rhinitis and hives. These medicines reduce allergic symptoms by blocking the action of histamine, which is a chemical released during an allergic reaction. Antihistamines can be classified as sedating or non-sedating. Zyrtec is considered non-sedating. Non-sedating antihistamines are available both over-the-counter and prescription. Some people find they have to change non-sedating antihistamines to get better results. So, you could try another over-the-counter brand of antihistamine, such as Claritin (loratadine). You could also consult your health care provider to see what prescription options may be appropriate for you based on your specific circumstances. You can find detailed information about other allergy medications at //www.everydayhealth.com/allergies/allergy-medications.aspx Always read and follow the complete directions and warnings on over-the-counter medications and discuss their use with your health care provider before taking them. Sarah Lewis, PharmD

Can I drive or ride a bike with Yenizin?

Yenizin is classed as a non-drowsy antihistamine but it’s still possible to feel sleepy after taking it.

If this happens to you, don’t drive a car or ride a bike until you feel better.

Talk to your doctor

If you have liver or kidney disease, ask your doctor about taking Yenizin. If your doctor feels it is safe for you to take, they may recommend taking less than the typical dosage.

Yenizin does interact with other substances. For example, avoid consuming alcoholic drinks while you take Yenizin. Doing so may be dangerous. Mixing Yenizin with alcohol can cause drowsiness or make you less alert.

If you take any type of tranquilizer, sedative, or sleep aid, make sure to ask your doctor before you use Yenizin. Mixing Yenizin with drugs that depress your central nervous system can amplify sedation. It can further impair your mental and nervous system functions.

There is a possibility of a drug interaction between Yenizin and theophylline. Theophylline (Theo-24, Theolair) is a drug that some people with asthma and other lung problems take. However, the interaction is most likely dose-related. It has only been reported with daily theophylline doses of 400 mg or more. In these cases, it took longer for Yenizin to leave the body. Talk to your doctor if you take theophylline and are considering Yenizin.

Yenizin-D and brand-name versions, such as Zyrtec-D, are combination drugs. The “D” stands for decongestant. These drugs contain both Yenizin and the decongestant pseudoephedrine.

Your doctor may tell you that Yenizin-D is not for you if you have any of these conditions:

Yenizin is an over-the-counter drug that can relieve mild to moderate allergy symptoms. Like any drug, especially over-the-counter medication, you should understand all of the considerations before you start taking it.

Talk to your doctor about any questions you have about your symptoms and any other conditions you may have. Your doctor may recommend a different antihistamine or a combination drug of Yenizin and another product. It may require a prescription.

Here are a few questions you might ask your doctor about Yenizin:

  • Is Yenizin a good choice for me? What are my options and alternatives?
  • How often should I take Yenizin, and how much should I take?
  • What effects will I notice after I take Yenizin?
  • Can I take Yenizin with my other medications and health conditions?
  • Are there any other dangers or risks associated with this medication?
  • What are the signs of an emergency, and what should I do in case of an emergency?

Yenizin

Yenizin has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Yenizin is excreted in human breast milk.

Zyrtec and Drug Interactions

Many drugs can interact with Zyrtec.

Tell your doctor about all the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements. The followingmedications are known to have significant interactions with Yenizin oral:

    Who can and can’t take Yenizin

    Yenizin tablets and liquid that you buy from pharmacies and supermarkets can be taken by adults and children aged 6 and older.

    Children over the age of 2 can also take liquid Yenizin for hay fever and skin allergies.

    Yenizin can also be taken under medical supervision by children aged 1 year and older.

    Yenizin isn’t suitable for some people. Tell your doctor or pharmacist if you:

    • have had an allergic reaction to Yenizin or any other medicines in the past
    • have an allergy to peanuts or soya
    • have an allergy to the food additives, E218 or E216
    • have an intolerance to, or cannot absorb, some sugars such as lactose or sorbitol
    • have liver or k >Pregnancy and breastfeeding

    You can take Yenizin while you’re pregnant. However a similar antihistamine called loratadine is normally used first because there’s more information to say that it’s safe.

    • Yenizin isn’t thought to be harmful during pregnancy, but as very few pregnant women have been studied, it is not possible to be certain.

    Talk to your doctor about the benefits and possible harms of taking Yenizin. It will also depend on how many weeks pregnant you are and the reason you need to take Yenizin.

    To assess the safety of Yenizin during pregnancy, a prospective observational cohort study with data from 1992 until 2006 was conducted 3) . Pregnancy outcome was compared between a cohort of pregnant women exposed to Yenizin during the first trimester (n=196) and a control group not exposed to potential teratogens (n=1686). Major birth defects were not more common in the study group than in the control group 4) . The investigators also compared the crude rate of spontaneous abortions of preterm deliveries and the birth weight of term newborns. This prospective observational study on Yenizin in pregnancy suggests that the use of Yenizin is relatively safe during the first trimester 5) .

    Yenizin side effects

    Like all medicines, Yenizin can cause side effects although not everyone gets them.

    The most commonly reported side effects include somnolence, dizziness, and headache.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap